# SDR USAA2014030300011

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 50,417 hours, 20,876 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C247300016
- Part serial: H1191
- Condition: Faulty
- Location: Nlg
- Part time: 50,307 hours, 21,373 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM RNO, CREW REPORTED A NOSE GEAR DOOR UNLOCK & LG SYS DISAGREE AFTER LANDING PHX.  CYCLE GEAR AFTER TAKEOFF FROM RNO, SYSTEM NORMAL.  REPLACED NLG UP LOCK ACTUATOR IAW JOB CARD 26L70032005.  OPERATIONS CHECK & LEAK CHECKED GOOD.
